Ask an expert
Question

10 Feb 2004

Irregular Period
Hi, I've been using Nordette since 2000 and Dec 2003 i have stopped. Jan 2004 i saw my period x2 (7 Jan -11) and (21Jan -25) , again was on the (5th Feb - 8), Can you please explain what is the course of these. Went to GP and he gave me 3 pack of OVRAL said i must take them for 3 months then my periods will be normal again. Does this work or what else i should take so that it must regular period.
Answer 396 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It is normal to have some irregularity of the cycle as your body adjusts to being off the Pill. This can last for 3 months after stopping. I don't think that the OVral will really help in the long run, as you may have the same problem when you stop it. The best thing is to wait it out till your body adjusts to its own hormones again.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.